MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HUBER PLUS 20G X 0.75" NEEDLELESS Y SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS HUBER PLUS 20G X 0.75" NEEDLELESS Y SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reds1094 showed two other similar product complaint(s) from this lot number.
 
Event or Problem Description
On 08 june 2020: it was reported the y point of the griper is defective, which when purging it sells the liquid through the bioconnector of the y point.No other information was provided.

Brand Name
HUBER PLUS 20G X 0.75" NEEDLELESS Y SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10192955
Report Number3006260740-2020-02228
Device Sequence Number11000563
Product Code FPA
UDI-Device Identifier00801741065637
UDI-Public(01)00801741065637
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K993848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number012034NY
Device Lot NumberREDS1094
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2020
Initial Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1